| Model Number |
980 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
08/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that while in use on a patient, a 980 ventilator entered into backup ventilation.The patient was removed from the ventilator and manually ventilated via an ambu bag before being placed on an alternate ventilator.The patient desaturated and then recovered to their normal oxygen level.